MathSciNet Relay Station
MathSciNet bibliographic data
MR2499306 26D15 (26E60)
Neuman, Edward; Sándor, József Companion inequalities for certain bivariate means. Appl. Anal. Discrete Math. 3 (2009), no. 1, 46–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement